English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Statistics of wave functions in mesoscopic systems

Falko, V., & Efetov, K. B. (1996). Statistics of wave functions in mesoscopic systems. Journal of Mathematical Physics, 37(10), 4935-4967. doi:10.1063/1.531685.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Falko, VI1, Author
Efetov, K. B.2, Author              
Affiliations:
1external, ou_persistent22              
2Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show

Details

show
hide
Language(s):
 Dates: 1996-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1063/1.531685
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 37 (10) Sequence Number: - Start / End Page: 4935 - 4967 Identifier: ISSN: 0022-2488
CoNE: https://pure.mpg.de/cone/journals/resource/954922836227